# SDR DALA2017072305630

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 71,698 hours, 53,527 cycles
- System (JASC): 5241 · Galley Doors
- Part: Fitting
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIP ON BEAM NR 1 STA Y=164 AT FWD GALLEY SERVICE DOOR R1. CLIP WAS REPLACED PER DWG 9911579 REV L.
